Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


A chain of inclusion relations in computable analysis
HTML articles powered by AMS MathViewer

by Oliver Aberth PDF
Proc. Amer. Math. Soc. 22 (1969), 539-548 Request permission
  • Oliver Aberth, Analysis in the computable number field, J. Assoc. Comput. Mach. 15 (1968), 275–299. MR 237337, DOI 10.1145/321450.321460
  • G. S. Ceĭtin, Algorithmic operators in constructive complete separable metric spaces. , Dokl. Akad. Nauk SSSR 128 (1959), 49–52 (Russian). MR 0115910
  • A. A. Markov, On constructive mathematics, Trudy Mat. Inst. Steklov 67 (1962), 8–14 (Russian). MR 0153564
  • I. P. Natanson, Theory of functions of a real variable, Frederick Ungar Publishing Co., New York, 1955. Translated by Leo F. Boron with the collaboration of Edwin Hewitt. MR 0067952
  • N. A. Šanin, A constructive interpretation of mathematical judgments, Trudy Mat. Inst. Steklov. 52 (1958), 226–311 (Russian). MR 0101189
  • I. D. Zaslavskiĭ, The refutation of some theorems of classical analysis in constructive analysis, Uspehi Mat. Nauk 10 (1955), 209-210. I. D. Zaslavskiĭ, Some peculiarities of constructive functions of a real variable in comparison with classical functions, Proc. Third All-Union Math. Congr. Acad. Sci. USSR, 1956, pp. 181-182.
  • I. D. Zaslavskiĭ and G. S. Ceĭtin, Singular coverings and properties of constructive functions connected with them, Trudy Mat. Inst. Steklov. 67 (1962), 458–502 (Russian). MR 0152428
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02.72
  • Retrieve articles in all journals with MSC: 02.72
Additional Information
  • © Copyright 1969 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 22 (1969), 539-548
  • MSC: Primary 02.72
  • DOI:
  • MathSciNet review: 0242668